# SDR REXA2016052700913

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,853 hours, 21,389 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS MASK HARNESS LEAKED DURING MASK TEST.  R & R FIRST OFFICERS O2 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.
